# SDR CALA2024112202922

- Difficulty date: November 20, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 64,314 hours, 28,147 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Relay
- Part number: E0217XUU001A2
- Condition: Faulted
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LDG GEAR DID NOT COME DN FOLLOWED ECAM AND MANUALLY EXTENDED GEA R TOWED TO GATE NW STR OF NOSE WHEEL STEERING REF AMM 32-51-00-720-004.MOMENTARILLY HA D NWS MESSAGE ON UPPER ECAM BEFORE RESETTING LGCIU.LGCIU AND BSC U TEST OK EXCEPT BSCU CH1 FAULT 6GC.REF TSM 32-51-00-810-826-A. CONTACT TOMC PRIOR TO CLEARING THIS PAGE ITEM UNLOCKED FOR UPDATE CONTACT TOMC TO UNLOCK UNLOCKING TO UPDATE FOTO ONLY FOTO ONLY.   INTIALLY UNABLE TO CLOSE GEAR DOORS CYCLED CIRCUITR BREAKERS C9, PERFORMED FUNCTIONAL TEST OF NOSE WHEEL STEERING WITH RUDDER Q35,Q34 ALL LANDING GEAR DOORS CLOSED.  INSPECTED CONNECTOR ON 6GC PEDALS NO FAULTS.REF AMM 32-51-00-720-004-A. FOUND CLEAN AND DRY.DURING T/S IN TSD FOUND FAULT CODE 654  AFT DOORS WHERE CLOSED.  NEED TO PERFORM STEP 3 A 1 FUNCTIONAL TEST LOCKING UNLOCKING LP FOR MX ENTRIES PERFORMED MULTIPLE SUCCESSFUL GEAR SWINGS PER AMM 32-31-00-720-002-A. R&R RELAY 62GA AS PRECAUTION PER TFU 32.00.00.089. PERFORMED MORE SUCCESSFUL GEAR SWINGS. NO DEFECTS NOTED AT THIS TIME.
